Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Have type 2 diabetes. Take meltfrom and simvastatin. Are medicines strong?

User rating for this question
Very Good
Answered by

Practicing since : 2006
Answered : 1583 Questions
I have type 2 diabetes, currently my meds. is turing on me, it's like I am having a clinical reaction: I take meltform twice daily 1000 mg, I take simvastatin 40mg, genetic to Losartan/hctz100/12.5mg, and I take genetic amiben for sleep. Doctor, I go into a hard sweat and pass out. Can you tell if my Meds are to strong. thank you.
Posted Fri, 26 Jul 2013 in Diabetes
Answered by Dr. Basheer Ahamed 2 hours later

Welcome to XXXXXXX Thanks for your query.

The dosage of the medications depends on the level of your blood sugar, lipid profile blood pressure and renal parameters.

So just by mentioning the dose of the drugs we may not be in a position to commend.

Secondly sweating and dizziness may be due to hypoglycemia(Decrease in blood sugar).

1. Monitor your blood sugar and blood pressure regularly.

2. Adjust the doses of medicine with the help of your doctor based on the values.

3. Eat frequent small meals.

4. Evaluate your renal status with Renal function test. Because the commonest cause of hypoglycemia at this age is Diabetic nephropathy.

Hope the answer helps you.
Pleased to answer other queries.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests

The user accepted the expert's answer

Ask a Diabetologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor